Géométrie analytique
Hyperbolicité du complémentaire d'une courbe dans 2 : le cas de deux composantes
[Hyperbolicity of the complements of plane algebraic curves: the two component case]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 8, pp. 635-640.

We prove that the complement of a very generic complex curve with two components in 2 of degrees d1d2 is hyperbolic in the sense of Kobayashi in the following cases: d1⩾5; d1=4 and d2⩾7; d1=d2=4; d1=3 and d2⩾9; d1=2 and d2⩾12. We consider logarithmic jets developped by Dethloff and Lu (Osaka J. Math. 38 (2001) 185–237), who generalized to the logarithmic situation Demailly's jet bundles (in: Proc. Sympos. Pure Math., Vol. 62, Amer. Math. Soc., Providence, RI, 1997, pp. 285–360), and used by El Goul to obtain results about the hyperbolicity of the complement of a very generic curve in 2 in the case of a single component.

On démontre que le complémentaire d'une courbe complexe trés générique à deux composantes de degrés d1d2 dans 2 est hyperbolique au sens de Kobayashi pour : d1⩾5 ; d1=4 et d2⩾7 ; d1=d2=4 ; d1=3 et d2⩾9 ; d1=2 et d2⩾12. Pour cela, nous nous servons des jets logarithmiques développés par Dethloff et Lu (Osaka J. Math. 38 (2001) 185–237), qui ont généralisé à la situation logarithmique les fibrés de jets de Demailly (dans : Proc. Sympos. Pure Math., Vol. 62, Amer. Math. Soc., Providence, RI, 1997, pp. 285–360), et utilisés par El Goul pour obtenir des résultats concernant l'hyperbolicité du complémentaire d'une courbe trés générique dans 2 dans le cas d'une seule composante.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00136-5
Rousseau, Erwan 1

1 Université de Bretagne Occidentale, faculté des sciences et techniques, laboratoire de mathématiques, unité CNRS FRE 2218, 6, avenue V. Le Gorgeu, B.P. 809, 29285 Brest cedex, France
@article{CRMATH_2003__336_8_635_0,
     author = {Rousseau, Erwan},
     title = {Hyperbolicit\'e du compl\'ementaire d'une courbe dans $ \mathbb{P}^{2}$ : le cas de deux composantes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {635--640},
     publisher = {Elsevier},
     volume = {336},
     number = {8},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00136-5},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00136-5/}
}
TY  - JOUR
AU  - Rousseau, Erwan
TI  - Hyperbolicité du complémentaire d'une courbe dans $ \mathbb{P}^{2}$ : le cas de deux composantes
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 635
EP  - 640
VL  - 336
IS  - 8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00136-5/
DO  - 10.1016/S1631-073X(03)00136-5
LA  - fr
ID  - CRMATH_2003__336_8_635_0
ER  - 
%0 Journal Article
%A Rousseau, Erwan
%T Hyperbolicité du complémentaire d'une courbe dans $ \mathbb{P}^{2}$ : le cas de deux composantes
%J Comptes Rendus. Mathématique
%D 2003
%P 635-640
%V 336
%N 8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00136-5/
%R 10.1016/S1631-073X(03)00136-5
%G fr
%F CRMATH_2003__336_8_635_0
Rousseau, Erwan. Hyperbolicité du complémentaire d'une courbe dans $ \mathbb{P}^{2}$ : le cas de deux composantes. Comptes Rendus. Mathématique, Volume 336 (2003) no. 8, pp. 635-640. doi : 10.1016/S1631-073X(03)00136-5. http://www.numdam.org/articles/10.1016/S1631-073X(03)00136-5/

[1] Demailly, J.-P. Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials, Proc. Sympos. Pure Math., 62, American Mathematical Society, Providence, RI, 1997, pp. 285-360

[2] Dethloff, G.; Lu, S. Logarithmic jet bundles and applications, Osaka J. Math., Volume 38 (2001), pp. 185-237

[3] J. El Goul, Logarithmic jets and hyperbolicity, Prépublication, 2000

[4] Hirzebruch, F. Topological Methods in Algebraic Geometry, Grundlehren Math. Wiss., 131, Springer, Heidelberg, 1966

[5] McQuillan, M. Diophantine approximations and foliations, Publ. Math. IHES, Volume 87 (1998), pp. 121-174

[6] Nadel, A.M. Hyperbolic surfaces in 3 , Duke Math. J., Volume 58 (1989), pp. 749-771

Cited by Sources: